# SDR 2007UALA02755

- Difficulty date: July 20, 2007
- Submitted: July 24, 2007
- Operation: Air carrier
- Aircraft: N538UA
- Make and model: Boeing 757222
- Aircraft serial: 25222
- Aircraft time: 53,882 hours, 19,772 cycles
- Engine: Pwa PW2037
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Bearing
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

OIL ODOR IN CABIN.    ON TROUBLE SHOOTING FOUND ODOR COMING FROM RT PACK WITH NR 2 ENGINE BLEED ON.  SUSPECTED SKYDROL SMELL IN CABIN AFTER FINDING LEFT HYDRAULIC SYSTEM OVER SERVICED.,  NO OIL FOUND IN DUCTS.  AFTER FURTHER TROUBLE SHOOTING, CONFIRMED NR 2 ENGINE HAD SMALL AMOUNT OF OIL SEEPAGE FROM NR 3 BEARING COMPARTMENT. ENGINE REMOVED AND ROUTED TO ENGINE SHOP FOR REPAIR.  RAN ENGINES AT POWER.  ACCOMPLISHED A/C PACK BURNOUT,  NO ODOR NOTED AFTER PACK BURNOUT,  REPLACED BOTH RECIRCULATION FILTERS.
